# SDR QXEA200301550

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,450 hours, 6,246 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018002
- Part serial: 1136
- Condition: Inoperative
- Location: Zone 500
- Part time: 4,628 hours, 5,337 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWER PLANT MESSAGE ON CLIMBOUT.  DIVERTED TO PDX.  REPLACED THE NR 1 PEC.  OPERATIONAL CHECK FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
